Dermatology Community
BLISTERY BUMPS ON HANDS
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

BLISTERY BUMPS ON HANDS

4963850?1255277032
For 6 yrs now i have been experiencing blisters appearing on my hands they eventually pop leaving my hands very raw. It itches extemely bad, burns, and hurts. My hands swell so bad that I cannot bend my hands but only half way.
I have been to numerous drs., specialists, and etc. and no one has a clue on this situation. Hands get so sore that it is very hard to take a shower, wash my hands as well as to do my daily routine. It will clear up for about 2 to 3 days and then there I go again with the outbreak. It usually take about 2 to 3 weeks for it to run its course.  This condition comes about usually while I sleep and when I wake up is when they are swollen and full of blisters.  It is driving me crazy. The itching gets so intense at times that it goes all through my body just like I have been stung by the biggest bee around. I take benadryl like candy, about 5 to 6 times daily with 2 pills each time. You would think I would stay asleep after all that but it does not affect me at all. Within the last month I have been experiencing the rash going up my arms near the bend of my arm. ( top side only not bottom of my arms)


This discussion is related to small, subdermal 'blisters'.
Tags: blisters
Related Discussions
2 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
I cannot confirm anything without examination but it can be dyshidrotic eczema. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.

For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide). Eczema can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin.

If still the symptoms do not improve then please get a clinical examination done by a dermatologist.

I hope it helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.


Blank
Avatar_m_tn
Hello, I have suffered from this affliction for the last 20 years. I know of no cream, medicine, serum or otherwise that can relieve it. I like many others on the forum am convinced it is stress related. I read on the forum that someone uses Pepsodent toothpaste as a home remedy. Worth a shot i say. I'm currently experiencing my first outbreak in years and "coincidently" going through a stressful time. Try and keep your hands cool and weather the storm so to speak. I sat for a good part of the day with my hand on an ice pack. I live in Australia so finding Pepsodent will be hard but I"m gonna give the toothpaste remedy a try. Good luck. Crowy
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India